# SDR DLL10010959

- Difficulty date: June 13, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 62,827 hours, 28,570 cycles
- Engine time: 27,715 hours, 31,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: A/C Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER GEAR DOWN APPROX 1300 FT, LOUD BANG FOLLOWED BY AIR CONDITIONING SMOKE ON TOUCHDOWN AND B-AREA OVERHEAT.  FOUND INLET DUCT GOING TO NR 2 ACM SEPARATED WILL NEED DUCT, GASKETS, AND HARDWARE.  LOCKED OUT NR 2 PACK FLOW CONTROL VALVE PER MEL 21-21-01B.
